# SDR SCNA20170616090

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE AREA, FO'S SIDE, RUDDER JACK SHAFT, CROSS ROD, UPPER FLANGE CRACKED.  REPLACED JACKSHAFT ASSEMBLY. ADJUSTMENT AND FUNCTIONAL TESTED GOOD.
